MAUDE Adverse Event Report: VULCAN CUSTOM DENTAL VULCAN CUSTOM DENTAL SURGICAL GUIDE

VULCAN CUSTOM DENTAL VULCAN CUSTOM DENTAL SURGICAL GUIDE
Catalog Number PRINT003
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
While utilizing surgical guide print003, clinician noted that the implant angulation appeared off from the intended trajectory and the apical 1.5 mm perforated the buccal plate into the vestibular space.Implant was removed; patient was grafted and sent home.
 
Additional Manufacturer Narrative
Surgical guide was requested for evaluation but was not returned.Case was reviewed by the planning clinician and the following feedback was provided: "the case has good bone resource and we did not find any issues in the planning; everything looks good from our end, the alignment of the scans, the implant planning and the guide design.We do not see where there would have been any foreseen issues.Because the placement of the implant differs so much from the plan, there may have been an issue with the seating of the guide of the raising of the flap.".

Brand Name
VULCAN CUSTOM DENTAL SURGICAL GUIDE
Common Device Name
DENTAL SURGICAL GUIDE
Manufacturer (Section D)
VULCAN CUSTOM DENTAL
2300 riverchase center
suite 825
birmingham AL 35244
Manufacturer (Section G)
VULCAN CUSTOM DENTAL
2300 riverchase center
suite 825
birmingham AL 35244
Manufacturer Contact
brett muetzel
2300 riverchase center
suite 825
birmingham, AL 35244
MDR Report Key24545981
Report Number3012481042-2026-00058
Device Sequence Number5597243
Product Code NDP
UDI-Device Identifier00810033850066
UDI-Public00810033850066
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPRINT003
Device Lot NumberCN429624
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient SexUnknown